Advanced Search
Article Contents
Article Contents

Concentrating ground-state solutions for a class of Schödinger-Poisson equations in $\mathbb{R}^3$ involving critical Sobolev exponents

Abstract Related Papers Cited by
  • We are concerned with standing waves for the following Schrödinger-Poisson equation with critical nonlinearity: \begin{eqnarray} && - {\varepsilon ^2}\Delta u + V(x)u + \psi (x)u = \lambda W(x){\left| u \right|^{p - 2}}u + {\left| u \right|^4}u\;\;{\text{ in }}\mathbb{R}^3, \\ && - {\varepsilon ^2}\Delta \psi = {u^2}\;\;{\text{ in }}\mathbb{R}^3, u>0, u \in {H^1}(\mathbb{R}^3), \end{eqnarray} where $\varepsilon $ is a small positive parameter, $\lambda > 0$, $3 < p \le 4$, $V$ and $W$ are two potentials. Under proper assumptions, we prove that for $\varepsilon > 0$ sufficiently small, the above problem has a positive ground-state solution ${u_\varepsilon }$ by using a monotonicity trick and a new version of global compactness lemma. Moreover, we use another global compactness method due to [C. Gui, Commun. Partial Differential Equations 21 (1996) 787-820] to show that ${u_\varepsilon }$ concentrates around a set which is related to the set where the potential $V(x)$ attains its global minima or the set where the potential $W(x)$ attains its global maxima as $\varepsilon \to 0$. As far as we know, the existence and concentration behavior of the positive solutions to the Schrödinger-Poisson equation with critical nonlinearity $g(u): = \lambda W(x)|u{|^{p - 2}}u + |u{|^4}u$ $(3

    Mathematics Subject Classification: Primary: 35J20, 35J60, 35J92.


    \begin{equation} \\ \end{equation}
  • [1]

    A. Ambrosetti, On Schrödinger-Poisson systems, Milan J. Math., 76 (2008), 257-274.doi: 10.1007/s00032-008-0094-z.


    A. Ambrosetti and P. Rabinowitz, Dual variational methods in critical points theory and applications, J. Funct. Anal., 14 (1973), 349-381.


    A. Ambrosetti and D. Ruiz, Multiple bound states for the Schrödinger-Poisson equation, Commun. Contemp. Math., 10 (2008), 1-14.doi: 10.1142/S021919970800282X.


    A. Azzollini, P. d'Avenia and A. Pomponio, On the Schrödinger-Maxwell equations under the effect of a general nonlinear term, Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 779-791.doi: 10.1016/j.anihpc.2009.11.012.


    A. Azzollini and A. Pomponio, Groud state solutions for nonlinear Schrödinger-Maxwell equations, J. Math. Anal. Appl., 345 (2008), 90-108.doi: 10.1016/j.jmaa.2008.03.057.


    V. Benci and D. Fortunato, An eigenvalue problem for the Schrödinger-Maxwell equations, Topol. Methods Nonlinear Anal., 11 (1998), 283-293.


    V. Benci and D. Fortunato, Solitary waves of the nonlinear Klein-Gordon equation coupled with Maxwell equations, Rev. Math. Phys., 14 (2002), 409-420.doi: 10.1142/S0129055X02001168.


    H. Brezis and E. Lieb, A relation between pointwise convergence of functions and convergence of functionals, Proc. Amer. Math. Soc., 88 (1983), 486-490.doi: 10.2307/2044999.


    H. Brezis and L. Nirenberg, Positive solutions of nonlinear elliptic problems involving critical Sobolev exponent, Commun. Pure Appl. Math., 36 (1983), 437-477.doi: 10.1002/cpa.3160360405.


    H. Berestycki and P. L. Lions, Nonlinear scalar field equations, I existence of a ground state, Arch. Ration. Mech. Anal., 82 (1983), 313-345.doi: 10.1007/BF00250555.


    G. Cerami and G. Vaira, Positive solutions for some non autonomous Schrödinger-Poisson systems, J. Differential Equations, 248 (2010), 521-543.doi: 10.1016/j.jde.2009.06.017.


    S. Cingolani and N. Lazzo, Multiple semiclassical standing waves for a class of nonlinear Schrödinger equations, Topol. Methods Nonlinear Anal., 10 (1997), 1-13.


    D. Cao, E. S. Noussair and S. Yan, Existence and uniqueness results on single-peaked solutions of a semilinear problem, Ann. Inst. Henri Poincaré., 15 (1998), 73-111.doi: 10.1016/S0294-1449(99)80021-3.


    T. D'Aprile and D. Mugnai, Solitary waves for nonlinear Klein-Gordon-Maxwell and Schrödinger-Maxwell equations, Proc. Roy. Soc. Edinburgh Sect. A, 134 (2004), 893-906.doi:  http://dx.doi.org/10.1017/S030821050000353X.


    T. D'Aprile and J. Wei, On bound states concentrating on spheres for the Maxwell-Schrödinger equation, SIAM J. Math. Anal., 37 (2005), 321-342.doi: 10.1137/S0036141004442793.


    T. D'Aprile and J. Wei, Standing waves in the Maxwell-Schrödinger equation and an optimal configuration problem, Calc. Var. Partial Differential Equations, 25 (2006), 105-137.doi: 10.1007/s00526-005-0342-9.


    Y. Ding and X. Liu, Semiclassical solutions of Schrödinger equations with magnetic fields and critical nonlinearities, Manuscripta Math., 140 (2013), 51-82.doi: 10.1007/s00229-011-0530-1.


    I. Ekeland, On the variational principle, J. Math. Anal. Appl., 47 (1974), 324-353.doi: 10.1016/0022-247X(74)90025-0.


    C. Gui, Existence of multi-bumb solutions for nonlinear Schrödinger equations via variational method, Comm. Partial Differential Equations, 21 (1996), 787-820.doi: 10.1080/03605309608821208.


    X. He, Multiplicity and concentration of positive solutions for the Schrödinger-Poisson equations, Z. Angew. Math. Phys., 5 (2011), 869-889.doi: 1007/s00033-011-0120-9.


    X. He and W. Zou, Existence and concentration of ground states for Schrödinger-Poisson equations with critical growth, J. Math. Phys., 53 (2012), 19pp.doi:  http://dx.doi.org/10.1063/1.3683156.


    J. Hirata, N. Ikoma and K. Tanaka, Nonlinear scalar field equations in $\mathbbR^N$: mountain pass and symmetric mountain pass approaches, Topol. Methods Nonlinear Anal., 35 (2010), 253-276.


    Y. He and G. Li, The existence and concentration of weak solutions to a class of $p$-Laplacian type problems in unbounded domains, Sci. China Math., 57 (2014), 1927-1952.doi: 10.1007/s11425-014-4830-2.


    Y. He and G. Li, Standing waves for a class of Schrödinger-Poisson equations in $\mathbbR^3$ involving critical Sobolev exponents, to appear in Annales Academiæ Scientiarum Fennicæ, Mathematica.


    E. Hebey and J. Wei, Schrödinger-Poisson systems in the 3-sphere, Calc. Var. Partial Differential Equations, 47 (2013), 25-54.doi:  10.1007/s00526-012-0509-0.


    L. Jeanjean, On the existence of bounded Palais-Smale sequences and application to a Landsman-Lazer-type problem set on $\mathbbR^N$, Proc. Roy. Soc. Edingburgh Sect. A, 129 (1999), 787-809.doi: http://dx.doi.org/10.1017/S0308210500013147 .


    Y. Jiang and H. Zhou, Schrödinger-Poisson system with steep potential well, J. Differential Equations, 251 (2011), 582-608.doi: 10.1016/j.jde.2011.05.006.


    G. Li, Some properties of weak solutions of nonlinear scalar field equations, Ann. Acad. Sci. Fenn. A I Math., 15 (1990), 27-36.doi: 10.5186/aasfm.1990.1521.


    Z. Liu, S. Guo and Y. Fang, Multiple semiclassical states for coupled Schrödinger-Poisson equations with critical exponential growth, J. Math. Phys., 56 (2015), 22pp.doi:  http://dx.doi.org/10.1063/1.4919543.


    G. Li and S. Yan, Eigenvalue problems for quasilinear elliptic equations on $\mathbbR^N$, Commun. Partial Differential Equations, 14 (1989), 1291-1314.doi: 10.1080/03605308908820654.


    E. H. Lieb, Sharp constants in the Hardy-Littlewood-Sobolev and related inequalities, Ann. of Math., 118 (1983), 349-374.doi: 10.2307/2007032.


    P. L. Lions, The concentration-compactness principle in the calculus of variations, The locally compact case, part II, Ann. Inst. H. Poincaré Anal. Non. Linéaire, 2 (1984) 223-283.


    P. L. Lions, The concentration-compactness principle in the calculus of variations, The limit case, part I, Rev. Mat. H. Iberoamericano 1, 2 (1985), 145-201.doi: 10.4171/RMI/6.


    D. Mugnai, The Schrödinger-Poisson system with positive potential, Commun. Partial Differential Equations, 36 (2011), 1099-1117.doi: 10.1080/03605302.2011.558551.


    P. Pucci and J. Serrin, A general variational identity, Indiana Univ. Math. J., 35 (1986), 681-703.doi: 10.1512/iumj.1986.35.35036.


    P. Rabinowitz, On a class of nonlinear Schrödinger equations, Z. Angew. Math. Phys., 43 (1992), 270-291.doi: 10.1007/BF00946631.


    D. Ruiz, The Schrödinger-Poisson equation under the effect of a nonlinear local term, J. Funct. Anal., 237 (2006), 655-674.doi: 10.1016/j.jfa.2006.04.005.


    D. Ruiz, On the Schrödinger-Poisson-Slater System: behavior of minimizers, radial and nonradial cases, Arch. Rational Mech. Anal., 198 (2010), 349-368.doi: 10.1007/s00205-010-0299-5.


    G. Vaira, Ground states for Schrödinger-Poisson type systems, Ricerche mat., 60 (2011), 263-297.doi: 10.1007/s11587-011-0109-x.


    X. Wang, On concentration of positive bound states of nonlinear Schrödinger equations, Commun. Math. Phys., 153 (1993), 229-244.


    M. Willem, Minimax theorems, Progress in Nonlinear Differential Equations and their Applications, 24. Birkhäuser Boston, Inc., Boston, MA, 1996.doi: 10.1007/978-1-4612-4146-1.


    J. Wang, L. Tian, J. Xu and F. Zhang, Existence and concentration of positive solutions for semilinear Schrödinger-Poisson systems in $\mathbbR^3$, Calc. Var. Partial Differential Equations, 48 (2013), 243-273.doi: 10.1007/s00526-012-0548-6.


    J. Zhang, The existence and concentration of positive solutions for a nonlinear Schrödinger-Poisson system with critical growth, J. Math. Phys. 55 (2014), 14pp.doi:  http://dx.doi.org/10.1063/1.4868617.


    L. Zhao and F. Zhao, On the existence of solutions for the Schrödinger-Poisson equations, J. Math. Anal. Appl., 346 (2008), 155-169.doi: 10.1016/j.jmaa.2008.04.053.

  • 加载中

Article Metrics

HTML views() PDF downloads(79) Cited by(0)

Access History

Other Articles By Authors



    DownLoad:  Full-Size Img  PowerPoint